# SDR USAA2013051300008

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,361 hours, 22,307 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L2 DOOR SLIDE GREEN LANYARD IS CAUGHT IN THE GIRT BAR.  MAINTENANCE REPOSITIONED L2 DOOR SLIDE GREEN LANYARD TO THE PROPER LOCATION/POSITION PER AMM 25-62-44-000-012A.
